# SDR MALA976077

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Tailpipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LEFT TAILPIPE HOT WARNING LIGHT ILLUMINATED, COMPLETED QRH AND WARNING LIGHT EXTINGUISHED AFTER CLOSING BLEED VALVE.  AIRCRAFT RETURNED TO ATW.  MAINTENANCE PERFORMED 20 MIN RUN WITH BLEEDS ON-CND, OPS CHECKS GOOD.
